Recurrence and transience of multi-dimensional diffusion processes in reflected Brownian environments

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We discuss limiting behaviors of multi-dimensional diffusion processes in new types of random environments. The environments we treat are: (1) d independent non-negative-reflected Brownian environments and (2) d independent non-positive-reflected Brownian environments. Their behaviors are quite different from those of d-dimensional Brownian motion.

Original languageEnglish
Pages (from-to)171-174
Number of pages4
JournalStatistics and Probability Letters
Volume69
Issue number2
DOIs
Publication statusPublished - 2004 Aug 15

Keywords

  • Brox's diffusion process in random environment
  • Reflected Brownian environment

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Recurrence and transience of multi-dimensional diffusion processes in reflected Brownian environments'. Together they form a unique fingerprint.

  • Cite this